# SDR SWAA106416

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 73,035 hours, 64,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LOWER CHORD CRACKED AT BS 227.8, BL 0.  REPAIRED CHORD PER SRM.
